RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2019, Volume 22, Issue 4, Pages 137–146 (Mi fpm1821)  

Invariants of classical braids valued in $G_{n}^{2}$

V. O. Manturov

Bauman Moscow State Technical University

Abstract: The aim of the present note is to enhance groups $G_{n}^{3}$ and to construct new invariants of classical braids. In particular, we construct invariants valued in $G_{N}^{2}$ groups. In groups $G_{n}^{2}$, the identity problem is solved; besides, their structure is much simpler than that of $G_{n}^{3}$.

Funding Agency Grant Number
Russian Science Foundation 16-11-10291


Full text: PDF file (206 kB)
References: PDF file   HTML file
UDC: 515.162+512.54

Citation: V. O. Manturov, “Invariants of classical braids valued in $G_{n}^{2}$”, Fundam. Prikl. Mat., 22:4 (2019), 137–146

Citation in format AMSBIB
\Bibitem{Man19}
\by V.~O.~Manturov
\paper Invariants of classical braids valued in $G_{n}^{2}$
\jour Fundam. Prikl. Mat.
\yr 2019
\vol 22
\issue 4
\pages 137--146
\mathnet{http://mi.mathnet.ru/fpm1821}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1821
  • http://mi.mathnet.ru/eng/fpm/v22/i4/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:22
    Full text:8
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020